# SDR PLGA980612B

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345BE
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- System (JASC): 2420 · AC Generation System
- Part: Ac Gcu
- Part number: 51634002
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ALB - FLT 4520 - DURING FLIGHT YOW TO LGA, THE LEFT AC GENERATOR FAILED.  AIRCRAFT DIVERTED TO ALB DUE TO WEATHER.  MAINTENANCE REMOVED AND REPLACED THE LEFT AC GENERATOR AND AC GCU.  ALL CHECKS SATISFACTORY.  AC GEN, P/N 31342-001, S/N 678.  (M)
